MAUDE Adverse Event Report: BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383336
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after puncturing the patient, blood leaked through the extension.A hole was found in the extension of the intima.Quantity: 01.Batch number(s): 4262695.Is a sample available: no.Date of occurrence: (b)(6) 2026.Additional information received on 12-feb-2026: was there any damage to the patient's health: no.Was the incident reported to anvisa? if so, what is the notification number: no.Could you share a photo/video of the reported event: the reporting sector did not record a photo or video of the incident.
 
Additional Manufacturer Narrative
Investigation results: a device history review was conducted for lot number 4262695.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.A sample could not be obtained for evaluation and testing; in lieu of the affected device, functional testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.Unfortunately without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.
 
Event or Problem Description
No additional information.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24443931
Report Number3006948883-2026-00173
Device Sequence Number16063162
Product Code FOZ
UDI-Device Identifier00382903833368
UDI-Public(01)00382903833368(17)280930(10)4262695
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383336
Device Lot Number4262695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown